Alert archive / Kentucky / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 53, NWS Louisville, KY

April 11, 2008Green County, Hart County, Larue County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 11, 2008, 2:45 AM CDT for Green County, Hart County, Larue County, Kentucky. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2008, 2:45 AM CDT (07:45 UTC)
Expired
Apr 11, 2008, 3:15 AM CDT
In force
30 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

Counties Green County, KY, Hart County, KY, Larue County, KY

The radar

The Louisville radar (KLVX), 63 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2008-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2008-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1649 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 110745
SVRLMK
KYC087-099-123-110815-
/O.NEW.KLMK.SV.W.0053.080411T0745Z-080411T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
245 AM CDT FRI APR 11 2008

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LARUE COUNTY IN NORTH CENTRAL KENTUCKY...
  NORTHWESTERN GREEN COUNTY IN SOUTH CENTRAL KENTUCKY...
  EASTERN HART COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 315 AM CDT/415 AM EDT/...

* AT 342 AM EDT/242 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES WEST OF          
  HODGENVILLE TO 10 MILES SOUTH OF HODGENVILLE TO 27 MILES SOUTH OF  
  HODGENVILLE...AND MOVING NORTHEAST AT 76 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MONROE AND CREAL BY 250 AM CDT...
  SUMMERSVILLE AND ALLENDALE BY 255 AM CDT...

EXCESSIVE LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING THE TELEPHONE
UNLESS IT IS AN EMERGENCY.

LAT...LON 3738 8582 3746 8590 3750 8589 3770 8571
      3758 8560 3755 8563 3751 8555 3746 8554
      3747 8559 3744 8560 3738 8552 3726 8550
      3715 8587
TIME...MOT...LOC 0745Z 236DEG 66KT 3765 8586 3745 8569
          3722 8577

$$

AL
1 follow-up statement
000 
WWUS53 KLMK 110807
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
406 AM EDT FRI APR 11 2008

KYC087-099-123-110816-
/O.EXP.KLMK.SV.W.0053.000000T0000Z-080411T0815Z/
LARUE KY-GREEN KY-HART KY-
306 AM CDT FRI APR 11 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HART...NORTHWESTERN
GREEN AND LARUE COUNTIES EXPIRES AT 315 AM CDT/415 AM EDT/...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. HOWEVER...GUSTY WINDS AND DANGEROUS LIGHTNING WILL CONTINUE IN 
THE AREA. IF YOU RECEIVED DAMAGING WINDS...PLEASE REPORT THIS TO THE 
NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT.

LAT...LON 3738 8582 3746 8590 3750 8589 3770 8571
      3758 8560 3755 8563 3751 8555 3746 8554
      3747 8559 3744 8560 3738 8552 3726 8550
      3715 8587
TIME...MOT...LOC 0806Z 236DEG 66KT 3786 8545 3766 8529
          3743 8537

$$

AL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 2:39 AM CDT, 6 minutes earlier.

Area forecast discussion, Apr 11, 2:39 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
339 AM EDT FRI APR 11 2008

.SHORT TERM (TODAY THROUGH SATURDAY)...

...SEVERE WEATHER THREAT TO CONTINUE THIS MORNING AND THEN ANOTHER
SHOT OF SEVERE WEATHER AGAIN THIS AFTERNOON EAST OF I-65...

7Z RADAR TRENDS SHOWING STRONG STORMS OVER FORECAST AREA (FA) WITH A
FEW SEVERE STORMS IN SOUTH CENTRAL KENTUCKY.  EXPECT THE THREAT FOR
SEVERE STORMS TO CONTINUE ALONG THE PREFRONTAL TROUGH MAINLY OVER
THE KENTUCKY COUNTIES.  THERE HAS ALSO BEEN SOME FLASH FLOODING AND
SOME FLOOD ADVISORIES ISSUED OVER OUR SW INDIANA COUNTIES.  EXPECT
THAT ANY FLOODING THREAT IN THESE COUNTIES WILL SOON BE COMING TO AN
END SOON HOWEVER AS STORMS ARE MOVING EAST OF THE AREA.

THE CURRENT LINE OF STORMS SHOULD CONTINUE TO REMAIN STRONG THROUGH
12Z WITH A SLIGHT SEVERE THREAT TO CONTINUE.  THE MAIN THREAT WOULD
BE DAMAGING WINDS.  THEN WE SHOULD HAVE A LULL IN ACTIVITY AFTER
THIS LINE GETS THROUGH UNTIL THIS AFTERNOON.  AS THE COLD FRONT
APPROACHES...A NEW LINE OF STORMS IS EXPECTED TO DEVELOP THIS
AFTERNOON ALONG THIS FEATURE.  THERE IS A CHANCE THAT STORMS WOULD
BE SEVERE...HOWEVER THIS SHOULD IMPACT MAINLY AREAS EAST OF I-65.
THE MAIN THREAT FROM THESE STORMS WILL AGAIN BE DAMAGING WINDS
ALTHOUGH MARGINALLY SEVERE HAIL IS POSSIBLE.

THE FRONT SHOULD BE EAST OF THE FA BY 0Z TO 3Z TONIGHT ENDING PRECIP
ALTHOUGH WINDS WILL REMAIN QUITE STRONG.  COULD SEE GUSTS UP TO 35
TO 40 MPH THIS AFTERNOON AND EVENING.

.LONG TERM (SATURDAY THROUGH THURSDAY)...

PREVIOUS LONG TERM DISCUSSION WAS USED DUE TO ON-GOING SEVERE
WEATHER:

SATURDAY THROUGH MONDAY...

MAIN CONCERN FOR THE LONGER TERM WITH SHOWERS OCCURRING IN THE
MOISTURE WRAPPING AROUND THE UPPER LEVEL LOW THAT WILL SPREAD ACROSS
SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY SATURDAY INTO MONDAY.
AFTER THE COLD FRONT PUSHES THROUGH LATE FRIDAY AFTERNOON...COOLER
AIR WILL BEGIN TO FLOW INTO THE LOWER OHIO VALLEY. IN ADDITION DRIER
AIR WILL BRING A TEMPORARY END TO THE SHOWERS FOR PARTS OF FRIDAY
NIGHT.  EXPECT THE DRY SLOT TO REMAIN OVER MUCH OF THE AREA FRIDAY
NIGHT AND INTO THE FIRST PART OF SATURDAY MORNING.  HOWEVER AS THE
UPPER TROUGH ROTATES SOUTH TOWARD THE OHIO RIVER SATURDAY
MORNING...CLOUDS WILL INCREASE AND SCATTERED SHOWERS WILL ONCE AGAIN
DEVELOP DURING THE AFTERNOON AND EVENING HOURS. THE SHOWERS WILL
DECREASE SOME DURING THE OVERNIGHT HOURS BUT A SECOND TROUGH WILL
TRIGGER AND INCREASE IN SHOWERS ON SUNDAY.  THIS UPPER LEVEL SYSTEM
WILL SLOWLY EXIT THE REGION ON MONDAY.

TEMPERATURES ON SATURDAY WILL BE NOTICEABLY COOLER THAN FRIDAY/S
MILD READINGS...WITH HIGHS ON SATURDAY ONLY IN THE LOWER AND MID
50S. BRISK NORTHWEST WINDS OF 15 TO 25 MPH WILL MAKE THE AIR FEEL
EVEN COLDER.

HIGH TEMPERATURES WILL HOVER AROUND 50 DEGREES AGAIN SUNDAY AND
MONDAY WITH MORNING LOWS IN THE MID 30S.

MONDAY NIGHT THROUGH THURSDAY...

HIGH PRESSURE WILL BUILD INTO THE AREA MONDAY NIGHT AND TUESDAY AND
WILL GRADUALLY TRACK EAST ACROSS CENTRAL KENTUCKY AND SOUTH CENTRAL
INDIANA. THE HIGH WILL SETTLE OFF THE GEORGIA AND CAROLINA COAST ON
THURSDAY AND THIS SHOULD KEEP THE LOWER OHIO VALLEY DRY FOR SEVERAL
DAYS. TEMPERATURES WILL BE COOL THE BEGINNING OF THE WEEK WITH
TEMPERATURES WARMING BACK INTO THE MID 60S TO LOWER 70S BY
THURSDAY.

&&

.AVIATION (06Z TAFS)...

MAIN TAF CONCERN WILL BE LINE OF CONVECTION ALONG PREFRONTAL TROUGH
JUST TO THE WEST OF TAF SITES.  THIS CONVECTION SHOULD BE AT BWG
AROUND 7Z TO 10Z...SDF 8Z TO 11Z...AND LEX 9Z TO 12Z.  EXPECT STRONG
POSSIBLY SEVERE THUNDERSTORMS WITH THIS LINE WITH MVFR CIGS AND
VSBYS IN THE TSTORMS.

THERE WILL BE A BRIEF PERIOD OF VFR CIGS AND VSBYS AFTER THIS LINE
GETS THROUGH NEAR DAWN...BUT ANOTHER LINE OF STRONG POSSIBLY SEVERE
STORMS WILL DEVELOP AND MOVE THROUGH THE TAF SITES TOMORROW
AFTERNOON ALONG A COLD FRONT. MVFR RESTRICTIONS WILL BE POSSIBLE
AGAIN WITH THESE STORMS.

AS FAR AS WINDS GO...EXPECT GUSTY GRADIENT WINDS TONIGHT AHEAD OF
THE TROUGH.  WILL ALSO INCLUDE LLWS AS A GOOD JET GETS GOING THIS
MORNING.  GRADIENT WINDS WILL AGAIN BE GUSTY UP TO 30 TO 35 KTS
TOMORROW AFTERNOON.  SEVERE WIND GUSTS WILL BE POSSIBLE ALONG THE
THE TWO WAVES OF STORMS EXPECTED.  WILL HANDLE WITH TEMPOS AS THE
STORMS GET CLOSER.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM...AML
LONG TERM....MBS
AVIATION.....AML
Hazardous weather outlook, Apr 10, 10:00 PM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1100 PM EDT THU APR 10 2008

INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>063-070>074-
110845-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-SPENCER KY-
NELSON KY-LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
1100 PM EDT THU APR 10 2008 /1000 PM CDT THU APR 10 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

A LINE OF STRONG AND ISOLATED SEVERE THUNDERSTORMS WILL MOVE ACROSS
CENTRAL KENTUCKY DURING THE EARLY MORNING HOURS. DESPITE MARGINAL
INSTABILITY...LOW AND MID LEVEL WINDS ARE STRONG. DAMAGING WINDS AND
MARGINALLY SEVERE HAIL WILL BE THE MAIN THREATS. ANY THUNDERSTORMS
WILL ALSO PRODUCE HEAVY RAINFALL AND DANGEROUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A SECOND ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE DURING
THE DAY ON FRIDAY.  THE BEST CHANCE OF SEVERE STORMS WILL GENERALLY
BE EAST OF INTERSTATE 65.  THE MAIN THREAT FROM THESE STORMS WILL BE
DAMAGING WINDS. IN ADDITION...MARGINALLY SEVERE HAIL...DANGEROUS
LIGHTNING...AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT INSTANCES OF HAIL OR HIGH WINDS TO
THE NATIONAL WEATHER SERVICE IN LOUISVILLE TONIGHT AND FRIDAY.

KYZ035>037-039>043-046>049-054>057-064>067-075>078-081-082-110845-
FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-
GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
1100 PM EDT THU APR 10 2008 /1000 PM CDT THU APR 10 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
KENTUCKY.

.DAY ONE...TONIGHT.

A COLD FRONT WILL APPROACH THE REGION TOWARD FRIDAY MORNING. A LINE
OF STRONG THUNDERSTORMS IS EXPECTED TO FORM...WITH GUSTY WINDS AND
SMALL HAIL BEING THE MAIN THREATS. ANY THUNDERSTORM WILL ALSO
PRODUCE HEAVY RAINFALL AND DANGEROUS LIGHTNING. THE BEST CHANCE FOR
STORMS WILL BE OVERNIGHT...MAINLY AFTER 2 AM EDT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE DURING THE
DAY ON FRIDAY. THE BEST CHANCE OF SEVERE STORMS WILL GENERALLY BE
EAST OF INTERSTATE 65. THE MAIN THREAT FROM THESE STORMS WILL BE
DAMAGING WINDS. IN ADDITION...MARGINALLY SEVERE HAIL...
DANGEROUS LIGHTNING...AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT INSTANCES OF HAIL OR HIGH WINDS TO
THE NATIONAL WEATHER SERVICE IN LOUISVILLE TONIGHT AND FRIDAY.

JSD

In the hours before

Special weather statement, Apr 11, 12:32 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
132 AM EDT FRI APR 11 2008

KYZ070-110600-
LOGAN-
1232 AM CDT FRI APR 11 2008

...STRONG LINE OF STORMS TO AFFECT LOGAN COUNTY...

AT 1232 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS ACROSS TODD AND MUHLENBERG COUNTIES
AND MOVING NORTHEAST AT 60 MPH.

OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND
ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE
MILES...SMALL PEA SIZE HAIL...AND GUSTY WINDS OF AROUND 40 TO 45
MPH... ARE EXPECTED WITH THIS STORM AS IT MOVES TOWARDS RUSSELLVILLE.

THIS STORM WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 4 AND
7.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

04
Special weather statement, Apr 11, 1:02 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
202 AM EDT FRI APR 11 2008

KYZ024-027-062-071-072-110730-
BRECKINRIDGE-EDMONSON-GRAYSON-SIMPSON-WARREN-
102 AM CDT FRI APR 11 2008

...STRONG STORMS TO AFFECT PORTIONS OF CENTRAL KENTUCKY THIS
MORNING...

AT 1259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST
OF HARTFORD TO 6 MILES NORTHEAST OF MORGANTOWN TO 6 MILES EAST OF
RUSSELLVILLE...AND MOVING NORTHEAST AT 45 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF
AROUND 45 TO 50 MPH... ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR LEITCHFIELD BY 125 AM CDT.
  NEAR BROWNSVILLE BY 140 AM CDT.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS
RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR
LATER UPDATES AND POSSIBLE WARNINGS.

MJ
Local storm report, Apr 11, 1:48 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
248 AM EDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 AM     FLASH FLOOD      PAOLI                   38.56N 86.47W
04/11/2008                   ORANGE             IN   LAW ENFORCEMENT

            WATER OVER STATE ROUTE 56 FROM 545 EAST TO THE ORANGE
            COUNTY LINE.

&&

NFOSTER
Local storm report, Apr 11, 2:00 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
300 AM EDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 AM     TSTM WND DMG     RUSSELLVILLE            36.84N 86.89W
04/11/2008                   LOGAN              KY   LAW ENFORCEMENT

            TREE FELL OVER ON TO HOUSE IN RUSSELVILLE.

&&

NFOSTER
Special weather statement, Apr 11, 2:30 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
330 AM EDT FRI APR 11 2008

KYZ027-028-053-062>064-074-110800-
BARREN-EDMONSON-GRAYSON-GREEN-HARDIN-HART-LARUE-
230 AM CDT FRI APR 11 2008

...STRONG THUNDERSTORMS PRODUCING EXCESSIVE LIGHTNING AND GUSTY
WINDS...

AT 225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEITCHFIELD...TO
MAMMOTH CAVE...AND TO 11 MILES WEST OF GLASGOW...MOVING NORTHEAST AT
55 MPH.

CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH
RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO
LESS THAN ONE MILE...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...
ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR PRICEVILLE BY 235 AM CDT.
  NEAR MUNFORDVILLE AND UNO BY 240 AM CDT.
  NEAR UPTON BY 345 AM EDT.
  NEAR SONORA BY 350 AM EDT.
  NEAR TONNIEVILLE BY 355 AM EDT.

MOVE INDOORS IF POSSIBLE BECAUSE OF THE EXCESSIVE AND CONTINUOUS
LIGHTNING. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

AL
Local storm report, Apr 11, 2:45 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 AM EDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     HAIL             10 N BOWLING GREEN      37.12N 86.44W
04/11/2008  E0.75 INCH       WARREN             KY   PUBLIC

&&

NFOSTER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 1:32 AM CDTSevere Thunderstorm WarningLMKLogan43 min
Apr 11, 1:51 AM CDTSevere Thunderstorm WarningLMKSimpson, Warren24 min
Apr 11, 2:13 AM CDTSevere Thunderstorm WarningLMKEdmonson32 min
Apr 11, 9:36 AM CDTRiver Flood WarningLMKButler, Warren47 hr
Apr 11, 12:06 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell39 min
Apr 11, 12:23 PM CDTTornado WarningLMKClinton, Cumberland, Monroe, Russell35 min
Apr 11, 1:22 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland23 min
Apr 11, 1:32 PM CDTFlash Flood WarningLMKClinton, Cumberland, Monroe, Russell3 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.